YES, taking too much opiates will lower your KCL (Potassium) levels dangerously low. Remember, KCL maintains the electrical stability of your heart and muscle contraction. I know 1st hand, trust me. In knowing that banannas, vitamin water with potassium is good or at least what Im drinking like a fish. It can surely bring on Hypokalemia! look it up and dollars to doughnuts he exhibits some of those symptoms. I of course only find this out after a 6 year addiction to hydrocodone. Scares me!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.